# SDR QXEA200700361

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 21,558 hours, 31,369 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Overheated
- Location: Nr 2 Dc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2116 - DURING TAXI, NR 2 DC GEN HOT CAUTION ILLUMINATED.  AFTER TURNING OFF NR 2 DC GENERATOR (AS PER CHECKLIST) CAUTION EXTINGUISHED AFTER APPROXIMATELY 2 MINUTES.  MAINTENANCE REPLACED NR 2 DC GENERATOR IAW MTC 9801001.  PERFORMED FUNCTIONAL TEST OF THE DC GENERATORS IAW AMM TASK 24-31-00-720-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
